English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On the Complexity of Some Enumeration Problems for Matroids

MPS-Authors
/persons/resource/persons44374

Elbassioni,  Khaled
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Khachiyan, L., Boros, E., Elbassioni, K., Gurvich, V., & Makino, K. (2005). On the Complexity of Some Enumeration Problems for Matroids. SIAM Journal on Discrete Mathematics, 19, 966-984.


Cite as: https://hdl.handle.net/11858/00-001M-0000-000F-2732-4
Abstract
There is no abstract available